# SDR NSVA20120606553

- Difficulty date: June 6, 2012
- Submitted: June 14, 2012
- Operation: Air carrier
- Aircraft: N339NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4339
- Aircraft time: 3,283 hours, 3,168 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Condition: Damaged
- Location: Fuselage
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT STRUCK BY LIGHTNING DURING ARRIVAL.  LOST RADAR FOR 3 MINUTES, ELT TRIPPED, AND HAD A BURNING ODOR IN COCKPIT AND FORWARD CABIN.  FLIGHT LANDED SAFELY, WITHOUT FURTHER COMPLICATIONS.  AFTER POST FLIGHT CHECK, CREW STATED O2 DOOR WAS AJAR.  THE DOOR HAS DAMAGE AT THE CENTER OF THE DOOR.  NO OTHER DAMAGE NOTED.
